# SDR DALA2019121607317

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 46,621 hours, 22,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 25 EMERGENCY LIGHT OUT C/A R/R BATTERY ASSY PER MD90 AMM 33-51. OPS CHECK IS GOOD AT THIS TIME. (6615064)
